# SDR MASA 201704211275

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 47,436 hours, 42,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE EMERGENCY DECLARED.
